# SDR USAA2013020600014

- Difficulty date: January 18, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53474410206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FUSELAGE SKIN PANEL BETWEEN FR59 TO FR60 & BETWEEN S33L TO S34L.  REPLACED LOWER INBOARD COUPLING AT FR66, S23L IAW A321 SRM 53-41-11, PARA 5L F.
